# SDR SIMA20150903001

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 29,023 hours, 20,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-53--040 REV C, FOUND PAX DOOR LINTEL, STRINGER 3L CRACKED.  REPAIRED IAW SB 670-53-040 REV C & REO 570-53-21-493.
